This drug makes my body all numb.I'm also very tired all the time. I just don't feel right on this drug and have tried to go off it but the withdrawal was so bad, I had to start it again. I hate this!! Why can't I come off it, bc its a nerve drug and my nerves have gone bonkers with the fibro??
I'm in that process myself right now. It's miserable. I have discovered that my doctor loves to prescribe Medford EVERYTHING. I'm so over all these medications. I think that the meds have worsened this disease. The worst thing now is the excessive sweating from intolerance to the heat and the fatigue.
I went through months of total hell getting off each of the fibro medications I was on. For me I finally said enough and suffered through ( made fibo look like a picnic) I am now better than I ever was on the medications but it took a long time for my body to recover
I was on Gabapenton, I don't take it now. I thought she must have given me something that took it's place. in any case, I had a bad case of shingles that involves nerve pain. that could be when I stopped taking them. Oh that brain fog. sometimes I remember stuff in detail, other times it sucks.
I agree!! Medications end up running your life, but when I went off all pharmaceuticals before, as in this time, my body got totally numb all over, chronic motion sickness (not vertigo), chronic chills with fevers, and more. I could barely go out in public unlike now being in withdrawal. This is just a big mess bc I can't find a fibro doctor!! Who believes in this anymore?? They think my issues are more phych than physical!!
We never share your personal information with anyone.